# SDR SWAA091809

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 3,707 hours, 2,260 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2206400
- Condition: Seized
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

THIRTY MINUTES PRIOR TO ARRIVAL IN FLL, FLT ATTENDANTS SMELLED OILY/RUBBER ODOR WITH VIBRATION CENTERED OVER ROW 9, RT SIDE.  FOUND RT PACK ACM SEIZED.  REMOVED AND REPLACED RT ACM PER MM.
